# SDR CALA2024012200165

- Difficulty date: January 6, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 124,974 hours, 19,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3151
- Condition: Damaged
- Location: Bs 1109-1134
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO THE AUTOMATIC DIRECTION FINDER (ADF) AREA STILL HAVE MARKS, GROOVES/SCRATCHES, THIS CAUSED ERROUNEOUS RESULT ON NDT INSPECTION. REWORK THE AREA AS PER APPLICABLE PROCEDURES. MORE DETAILS PICTURES ATTACHED. CLASSIFIED AS MAJOR REPAIR . . NECESSARY TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF FLIGHT CYCLES?. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2 OF S, THEREAFTER. EC/RA 5331-03075 ON OR BEFORE THE AIRCRAFT REACHING 37,500 TOTAL EC/RA 5331-03075 AT INTERVALS NOT TO EXCEED 12,000 FLIGHT CYCLE PERFORMED REPAIR OF THE FUSELAGE SKIN AT STA. 1109 ? 1134, S-1L TO S-1R (UNDER FWD ADF ANTENNA AREA) PER ECRA 5331-03075 PART 1 PERFORMED INSPECTION OF THE REPAIR OF THE FUSELAGE SKIN AT STA. 1109 1134, S-1L TO S-1R (UNDER FWD ADF ANTENNA AREA) PER ECRA 5331-03075 PART 1 . THE REPAIR IS GOOD TO GO.
